# SDR USAA2014072200007

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 53,797 hours, 19,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 8621ECLR20
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OTBD FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN FWD OTBD FLASHLIGHT.
